Yusuf Yayli, Nergiz Yaz, Murat Kemal Karacan. Hamilton Operators and Homothetic Motions in R3[J]. Applied Mathematics and Mechanics, 2004, 25(8): 819-823.
Citation: Yusuf Yayli, Nergiz Yaz, Murat Kemal Karacan. Hamilton Operators and Homothetic Motions in R3[J]. Applied Mathematics and Mechanics, 2004, 25(8): 819-823.

Hamilton Operators and Homothetic Motions in R3

  • Received Date: 2002-09-27
  • Publish Date: 2004-08-15
  • Quaternion is a division ring. It is shown that planes passing through the origin can be made a field with the quaternion product in R3. The Hamiltonian operators help us define the homothetic motions on these planes. New characterizations for these motions are investigated.
  • loading
  • [1]
    Pfaff Frank R.A commutative multiplication of number triplets[J].Amer Math Monthly,2000,107:156—162. doi: 10.2307/2589437
    [2]
    Agrawall O P.Hamilton operators and dual-number quaternions in spatial kinematic[J].Mech Mach Theory,1987,22(6):569—575. doi: 10.1016/0094-114X(87)90052-8
    [3]
    Yayli Y.Homothetic motions at E[KG*4]. 4[J].Mech Mach Theory,1992,27(3):303—305.
    [4]
    Hacisalihoglu H H.On the rolling of one curve or surface upon another[J].Proc Roy Irish Acad Sect A,1971,71(2):13—16.
    [5]
    Yayli Y,Hacisalihoglu H H,Ergin A A.On the division algebras in R3[J].Algebras,Groups and Geometries,2001,18:341—348.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2700) PDF downloads(461) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return